Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Criteria for functions to be of Hardy class $ H\sp{p}$

Author: Shinji Yamashita
Journal: Proc. Amer. Math. Soc. 75 (1979), 69-72
MSC: Primary 30D55
MathSciNet review: 529215
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let f be holomorphic in the disk $ \vert z\vert < 1$. Two criteria (see (I) and (II)) for f to be of $ {H^2}$ are extended to the case of $ {H^p},0 < p < + \infty $, by the methods different from known ones for $ p = 2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55

Retrieve articles in all journals with MSC: 30D55

Additional Information

PII: S 0002-9939(1979)0529215-8
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia